The Diabetes Forum Support Community For Diabetics Online banner

1 - 4 of 4 Posts

·
Registered
Joined
·
51 Posts
Discussion Starter · #1 ·
Hello Everyone. My physician today stopped my Janumet and Metformin because of stomach issues. However, I have lost 30 lbs, Chol is normal and B/P is normal. Blood Sugars started in the low 200's and now they are in the 120's to 130's, however, this medications has turned my bottom wrong side out, sorry for being graphic......Today I picked up samples of Onglyza 5 mg to take once daily. Anyone have any experience with this? Thanks!
 

·
Registered
Joined
·
60 Posts
PedsRN said:
Hello Everyone. My physician today stopped my Janumet and Metformin because of stomach issues. However, I have lost 30 lbs, Chol is normal and B/P is normal. Blood Sugars started in the low 200's and now they are in the 120's to 130's, however, this medications has turned my bottom wrong side out, sorry for being graphic......Today I picked up samples of Onglyza 5 mg to take once daily. Anyone have any experience with this? Thanks!
I feel exactly the same way... Inside out right now. Was taking metformin now I'm on the extended version and pardon my French but this week has been Hell! I really hope it gets better. Good luck to you!
 

·
Registered
Joined
·
51 Posts
Discussion Starter · #3 ·
I am sorry you are having troubles too. Physician even gave me the brand name of Metformin to try. Every day I think this might be better. But when you have to use baby products on your bottom it's time to call the doc.!!!! :(
 

·
Registered
Joined
·
60 Posts
I hear u... Today has been especially difficult.. I can't continue to be this way at work.. I don't want to get on insulin just yet so I'm probably gonna ride this out a little longer... What I was worried about was the symptoms are similar to the warning on lactic acidosis . How does one tell the difference between the side effects of the diabetes vs the Meds vs what I I'm just I'll right now? So confusing! Lol
 
1 - 4 of 4 Posts
Top